# SDR A6WA200540101

- Difficulty date: March 16, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INTERCOSTAL AT FS 484 AT RBL 36 CRACKED 1 INCH LONG.  (M)  PERFORMED A REPAIR AT FS484, RBL 36 BY CUTTING OUT DAMAGED AREA AND INSTALLING NEW ANGLE IAW REO.  (K)
